Jump to content

Moody Blues

Senior Member
  • Posts

    590
  • Joined

  • Last visited

  • Days Won

    5

Everything posted by Moody Blues

  1. At least you went to the fair! My anxiety was so overwhelming, I couldn't even go to the fair in my town.
  2. I've tried many times to get off Paxil and was unable to do it. The withdrawal symptoms are hell,
  3. I just started Latuda today, will give an update in a few weeks.
  4. Pdoc wants me to start TMS. I've read mixed reviews about it's effectiveness, has it work for anyone?
  5. Thanks for the update, I'll be starting effexor in a few days.
  6. Oh it was the Paxil! If I was feeling bad and took a little more Paxil, my symptoms disappeared within an hour.
  7. I've been on Klonopin for about 20 yrs and haven't experienced hair loss.
  8. I train horses and when I ride, my depression goes away.
  9. When the Chryssies arrived at the the forest they........
  10. It's not much dying that I'm afraid of, it's what I may have to go through to get there. I don't want to be debilitated and sick for a long period of time. I work in the healthcare field and have seen some horrible things, I never want to suffer through some horrible illness.
  11. started throwing rotten tomatoes at the chryssies...
  12. Hey Moody Blues, I would like to know how it goes with you. 60 to 15 in a few months!! That is pretty incredible. I would be a mess if I went that fast. Are you very depressed? What are your withdrawal effects? Can you tell me in other ways how you are feeling? Withdrawal symptoms are horrible, they actually call it the "Paxil Flu". I suffer from headaches, nausea, diarrhea, chest pains, severe anxiety, ear aches and loss of appetite. At 15 mgs. I've seem to leveled out except for the anxiety. I've had severe anxiety for most of my life, so I'm not surprised it's back. I know Paxil has been helping me, but I hate the side effects and I'm trying to get to a lower dose. I wpuld really like to get off Paxil and try another medication. I may be entering a clinical trial and will have to wean off Paxil anyway, I'll see what happens.
  13. Morning......... :verysad3:
  14. Sounds like withdrawal symptoms, are you sure the generic you're taking is the same strength?
  15. I'm in the process of tapering off Paxil, I went from 60 mgs. to 15 mgs. over a few months. I can't seem to get below 15 mgs, without having terrible withdrawal symptoms. From what I've researched, it's extremely difficult coming off Paxil. :verysad3:
  16. I thought that too! I lost both parents and I'm still here, I'm not sure why but I am.
  17. You never "get over" the loss, you just learn to live with it. I lost my mom 4 yrs. ago and it feels like yesterday, sometimes I wish I could be with her. :verysad3:
×
×
  • Create New...